# SDR USAA2013102400004

- Difficulty date: October 23, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 19,013 hours, 6,109 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 532
- Condition: Low Pressure
- Location: R3 Door
- Part time: 42,453 hours, 14,996 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 EMERGENCY EXIT DOOR ASSIST BOTTLE BELOW MIN PRESSURE.  SERVICED DOOR ASSIST BOTTLE IAW AMM 52-22-00-614-002.
